# SDR ARWA981121

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 168-188
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FINGER DOUBLER CORRODED AT CUSP LINE RT O/B OF F/E POSITION SUBFLOOR PRESSURE PANEL STA 168 TO 188.  REMOVED DAMAGED SKIN AND INSTALLED DOUBLERS PER EO NR 98-0924 ON 8110-3 DATED SEPT 24, 1998 UNDER WORK ORDER NR 1302.
